Virtual push-forwards

Manolache, C. (2012) Virtual push-forwards. Geometry & Topology, 16 (4). pp. 2003-2036. ISSN 1465-3060


  • Manolache, C.
Copyright, Publisher and Additional Information: © 2012 Mathematical Sciences Publishers.
Keywords: virtual classes; Gromov–Witten invariants
  • Accepted: 6 May 2012
  • Published (online): 31 August 2012
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 19 Nov 2019 15:46
Last Modified: 19 Nov 2019 15:46
Status: Published
Publisher: Mathematical Sciences Publishers
Refereed: Yes
Identification Number:
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online